MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR
Catalog Number 74022117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 03/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain and swelling.Knee pain/swelling and range of motion improved after this revision.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 7
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7073293
Report Number1020279-2017-01170
Device Sequence Number1260158
Product Code JWH
UDI-Device Identifier00885556170014
UDI-Public00885556170014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Catalogue Number74022117
Device Lot Number16AM12404
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR